# SDR AALA20120720002

- Difficulty date: July 10, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1125 VERTICAL STIFFNER IS CORRODED AT AUXILIARY POWER UNIT INLET.  INSTALLED VERTICAL STIFFENER AT STATION 1125 PER AARD 51-10-05 AND BOEING DRAWING 148A8650.
